MAUDE Adverse Event Report: O&M HALYARD, INC. KIMGUARD ONE-STEP* QUICK CHECK* STERILIZATION WRAP, KC 500, 48IN X 48IN

O&M HALYARD, INC. KIMGUARD ONE-STEP* QUICK CHECK* STERILIZATION WRAP, KC 500, 48IN X 48IN
Model Number 34148
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event was not available for return.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.Device not returned.
 
Event or Problem Description
Customer stated, they had a delay in surgery due to tears in the wrap (during use with patients in the operating room).This was resolved by replacing the trays.In one instance the tray was one of a kind and they had to wait an hour and a half for sterile processing to replace the tray.No injury was reported to the patient.The customer reported that the patient had to be woken up from anesthesia.No instruments from the trays were reported as used on patients.
 
Additional Manufacturer Narrative
A sample or a lot number was not provided for this incident.Root cause was not identified.Walk-through inspections are regularly performed.In the event an issue is detected, the equipment is evaluated for any maintenance needs.All material is reworked since the last acceptable walk-through inspection.This incident will be included in complaint review analysis to help identify any emerging trends.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4) this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
STERILIZATION WRAP
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
HALYARD NORTH CAROLINA, LLC
389 clyde fritzgearld road
linwood NC 27229
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17076048
Report Number1054380-2023-00005
Device Sequence Number6841805
Product Code FRG
UDI-Device Identifier30680651341489
UDI-Public30680651341489
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K214007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number34148
Device Catalogue Number991034148
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown